# SDR FDEA201001110080

- Difficulty date: January 11, 2010
- Submitted: January 12, 2010
- Operation: Air carrier
- Aircraft: N914FD
- Make and model: Boeing 757-28A
- Aircraft serial: 24367
- Aircraft time: 72,313 hours, 20,940 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 399 S21-22r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LWR FUSELAGE BS 399 BTW STRS 21 AND 22R SKIN DENTED.  INSP FINDINGS MEASURED DENT Y=.012, A=.905 A/Y = 75.4.  DENT FOUND TO BE OUT OF LIMITS IAW SRM 53-00-01, FIG 101, DETAIL III. DENT LOCATED DIRECTLY UNDER FRAME LWR TEE CHORD. UPON FURTHER INVESTIGATION DETERMINED DAMAGED AREA TO BE A PREVIOUS BLENDED AREA , CHECKED LIMITS IAW SRM 53-00-01, FIG 101, DETAIL II. FOUND TO BE WITHIN LIMITS.  ORIGINAL MATERIAL THICKNESS .125, BLEND DEPTH .007, THICKNESS AFTER REWORK .118.  MINOR REPAIR.
